It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Diabetes Message Board


Diabetes Board Index
Board Index > Diabetes | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=donna70;3742180]Hi,
New to this and back with some more questions. Thanks again for everyone's input about carb levels. Lost 3 more lbs. Two weeks after I started the metformin started feeling bad, frequent urination and a lot of pressure and feeling like I had a UTI. Can metformin cause this? Someone, a nurse, told me she saw it in the side effects but not in my literature? I actually feel better if I don't take the metformin but know I need to. Have called my dr's office but no answer hours later. Also, I bought a monitor because I want to know if I am doing alright or not and my first 2 hr after meals was 136. I did not take my dose of metformin the day before. Is that so bad? noticed someone said it should be under 120. thanks in advance for any input on this!! My A1C was 5.4 after 12 hr of fasting.
Donna70[/QUOTE]

UTI are caused by an increase in bacteria over good bacteria. While being dehydrated helps bring them on so does many other things! If you suffered from any gastro side effects that could also lead to uti's because of the presence of bacteria, the dehydration effects, etc.

Metfomin helps your body be sensitive to the insulin you make and tells your liver not to produce sugar. It does nothing for food. It is a standard first line therapy for type 2 diabetes. It is very possible that if you keep loosing weight and keep daily exercise in your life, you will lower your numbers even lower and may not require medicine at all.

Your A1C is a 3 month average of your blood sugar both fasting and meals. It has nothing to do with whether you fasted or not right before the test. It is a test that can not be manipulated by eating or not just prior to the test.





All times are GMT -7. The time now is 05:26 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!